# SDR R61A2024022900091

- Difficulty date: February 5, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 38,490 hours, 29,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17013939001
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CROSSBEAM AT FR17 HAS AREA OF CORROSION. PERFORMED PERMANENT REPAIR BY CUTOUT AND L-ANGLE INSTALLED INSTALLED ON RH CROSSBEAM AT FR-17, REF SRM 53-00-10/R03P.
